# SDR USAA2013091200007

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 7,499 hours, 2,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4AC EMERGENCY LIGHT LENS COVER MISSING.  R & R EMERGENCY LIGHT, SEAT 4AC LIGHT ASSY IAW AMM 33-50-00.
